# SDR CALA9800545

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73751
- Make and model: Boeing 727227
- Aircraft serial: 21247
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK WITH DENT IN AFT BAGGAGE COMPARTMENT DOOR SKIN 23 DOWN FROM TOP AND 16 AFT.  THE DENTED AND CRACKED AREA WAS REMOVED, A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 52-00-3.
